| Model Number |
6002-680-000 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, while performing mis fusion case the nav locked gear shift was inaccurate.The device showed that the instrument was directly down the pedicle, however fluoro showed the instrument lateral with no part of it in bone.After recalibrating, the instruments accuracy was better but soon lost accuracy after being progressed down the pedicle.Within the same screw hole, the surgeon would rotate the instrument and depending on which side the tracker was moved, it would show the instrument in two completely different locations (both of which were inaccurate).The procedure was completed successfully without a clinically significant delay; no medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device evaluation.
Event or Problem Description